# SDR SWAA2021052614108

- Difficulty date: August 31, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,883 hours, 23,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET BS500D AT LEVEL STR 19 L FWD CARGO COMPARTMENT (1 EA) / REPLACED NEW GUSSET LOC BS 500D AT LEVEL STR 19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 STEP 9 AND DRAWING # 143A7902 REV -.
